# SDR DALA1032563357

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 26,270 hours, 3,694 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND NR 2 PYLON AFT LWR FAIRING (LAPF) INTERIOR RT FWD BULKHEAD FIRST RIB FROM FWD FOUND WEB CRACKED AS MARKED.  PYLON NR 2 LOWER AFT PYLON FAIRING (LAPF) INTERIOR RT FWD BULKHEAD FIRST RIB FROM FWD WEB CRACK AREA REPAIR CARRIED OUT AS PER PRI 486996-14 REV 0.
